Fixed points of (ψ,φ) - almost weakly contractive maps in fuzzy metric spaces

Manthena Prapoorna, Manchala Rangamma

Abstract


In this paper,we come out with the approach of ($\psi,\phi$) $-$ almost weakly contractive maps in the context of fuzzy metric spaces by extending the results given by G. V. R. Babu, Dasari Ratna babu, Kanuri Nageswara Rao, Bendi Venkata Siva Kumar [1] in the notion of G - Metric Spaces. We prove a theorem to show the existence of a fixed point and also provide an example in support to our result.

Full Text: PDF

How to Cite this Article:

Manthena Prapoorna, Manchala Rangamma, Fixed points of (ψ,φ) - almost weakly contractive maps in fuzzy metric spaces, Advances in Fixed Point Theory, Vol 6, No 4 (2016), 387-396

Copyright © 2016 Manthena Prapoorna, Manchala Rangamma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2019 SCIK Publishing Corporation. All rights reserved.